# SDR SWAA2021080989257

- Difficulty date: June 29, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 53,697 hours, 34,618 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B L/E WING TO BODY FAIRING SUPPORT RIB CRACKED LOCATED ACROSS STGR 19R BS 500D MKD 126-18 ; / [01] TTG8Q005MC1R
